# SDR 2008UALA02878

- Difficulty date: May 16, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 60,447 hours, 20,355 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANYARD LOOSE AT DOOR 1R.  SECURED LANYARD.
